National University




Dr. Igor Ya Subbotin

Dr. Igor Ya Subbotin
Professor
National University
isubboti@nu.edu
(310) 662-2150

Dr. Igor Subbotin earned PhD in Mathematics at Mathematics Institute of National Academy of Sciences of Ukraine. Before joining National University, he taught mathematics at Kiev National University of Technology.

At National University, Dr. Subbotin regularly teaches different mathematics classes and supervises mathematics programs.

Dr. Subbotin’s main area of research is algebra. He intensively investigated infinite and finite groups defined by prescribed properties of important families of subgroups and quotient groups, generalized normal subgroups and their influence on the structure of a group, infinite dimensional linear group, and others. He has had the privilege to collaborate with several world-class mathematicians from different countries, including professors L.Kurdachenko, M. Dixon, J. Otal, N. Kuzennyi, V. Kirichenko, P. Shymyatskii, N. Semko, A. Russo, G. Vinchenzi, L. Kazarin, Z. Duan, and others. His list of publications includes more than 90 articles in algebra published in major mathematics journals in many countries including USA, Germany, Great Britain, Italy, Spain, Ukraine, Russia, China, Brazil, Hungary, Czech Republic and Turkey. He also authored more than 30 articles in mathematics education dedicated mostly to theoretical base of some topics of high school and college mathematics.

Selected publications

M. R. Dixon, L.A. Kurdachenko, I. Ya. Subbotin. Algebra and Number Theory: an Integrated approach. John Willey & Sons, Hoboken, New Jersey, 2010, 536 p.

L. A. Kurdachenko, J. Otal, I. Ya. Subbotin Artinian Modules over Group Rings, Series: Frontiers in Mathematics , Birkhäuser: Basel, 2007, XII, 247 p.

L.A. Kurdachenko, J. Otal, I. Ya. Subbotin
Groups With Prescribed Quotient Groups and Associated Module Theory,
World Scientific: New Jersey, London, Singapore, Hong Kong, 2002, XII, 255 p.

L.A. Kurdachenko, A. Russo, I.Ya. Subbotin, and G. Vincenzi, Infinite groups with short balanced chains of subgroups. Journal of Algebra 319 (2008) issue 9, pp. 3901-3917.

L.A. Kurdachenko, J.Otal and I.Ya. Subbotin, Criteria of nilpotency and influence of contranormal subgroups on the structure of infinite groups. Turk. J. Math., 33, (2009), 227-237.

L.A. Kurdachenko, L.A., Otal, J., Subbotin, I.Ya. On influence of contranormal subgroups on the structure of infinite Groups. Communications in Algebra, Volume 37 (2009) Issue 12, 4542 – 4557

M. R. Dixon, I. Ya. Subbotin, Groups with finiteness conditions on some subgroup systems: a contemporary stage. Algebra and Discrete Mathematics, 4 (2009), 29-54

I. Ya. Subbotin, On arrangement of subgroups in groups and related topics: some recent developments. Algebra and Discrete Mathematics, 4 (2009), 185 -207.

L. A. Kurdachenko, A. V. Sadovnichenko and I. Ya. Subbotin, Infinite dimensional linear groups with many G-invariant subspaces, Central European Journal of Mathematics, 8 (2010) n 2, 261-265

M.R. Dixon and I.Ya. Subbotin. Groups with finiteness conditions on some
subgroup systems: a contemporary stage. On the Influence of Some Important Types of Subgroups on the Structure of a Group. A collection of survey articles. In-t Math of NAS of Ukraine, Kiev -2010, 115-153.

V.V. Kirichenko, L.A. Kurdachenko and I.Ya. Subbotin. On new developments in
the investigation of groups with prescribed restrictions on some influential families
of subgroups. On the Influence of Some Important Types of Subgroups on the Structure of a Group. A collection of survey articles. In-t Math of NAS of Ukraine, Kiev -2010, 155-206.

L. A. Kurdachenko, Alexsandr A. Pypka, Igor Ya. Subbotin, On some properties of pronormal subgroups, Cent. Eur. J. Math. 8(5) 2010, 840-845

L.A. Kurdachenko, Javier Otal, Igor Ya. Subbotin, Some criteria for existence of supplements to normal subgroups and their applications. International Journal of Algebra and Computation, Vol. 20, No. 5 (2010), 689–719

L. A. Kurdachenko, A. V. Sadovnichenko, I. Ya. Subbotin, Infinite dimensional linear groups with a large family of G-invariant subspaces. Comment. Math. Univ. Carolin. 51,4 (2010) 551-558
 

Education

Ph.D. Mathematics,
Institute of Mathematics and Academy of Sciences of the Ukraine